# SDR ASAA2015090612960

- Difficulty date: September 6, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 30,492 hours, 9,419 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Fault Code
- Condition: Activated
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 78273000, INTEROGATE THE FMC CDU FOR ENGINE FAULTS, FOUND ECONOMIC FAULTS: 73-31371, UPPER EGT SECTORS READING HIGH, 73-31372, UPPER EGT SECTORS READING HIGH.  ACFT GROUNDED.  RE-ACCOMPLISHED T/C 78273000 FMC CDU ENGINE INTERROGATION, NO ACTIVE OR STORED FAULTS ON EITHER ENGINE NR 1 AND NR 2. CLEARS PLT.
